# SDR 06FDEA04103

- Difficulty date: November 23, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EACH FRAME DAMAGED AT FORWARD LOWER RT AREA OF TAILCONE, FRAME P/N AKC7522-7.  DAMAGED FRAME REPLACED AS PER SRM 51-35-01 VOL2.
